A nonlinear flux approximation scheme for the viscous Burgers equation

Research output: Book/ReportReportAcademic

144 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages8
Publication statusPublished - 2017

Publication series

NameCASA-report
Volume1701
ISSN (Print)0926-4507

Cite this

Kumar, N., ten Thije Boonkkamp, J. H. M., Koren, B., & Linke, A. (2017). A nonlinear flux approximation scheme for the viscous Burgers equation. (CASA-report; Vol. 1701). Technische Universiteit Eindhoven.